# SDR DALA2019012500627

- Difficulty date: January 24, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 81,630 hours, 36,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L FOUND DENTED OUT OF LIMITS AT STA 630. REPAIRED STRINGER 16L AT STA 630 IAW ER/A 512671-14AD REV A.
